# SDR UALA2010060701967

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 58,765 hours, 21,637 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20C 21C FLOOR PLASTIC COVERED EMERGENCY EXIT LIGHT PAX TRIP  INTERIM REPAIR MADE WITH CLEAR TAPE TO SECURE PLASTIC COVER.  EMERGENCY LIGHT WORKS NORMAL.
